# SDR SWIA200211461

- Difficulty date: November 10, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N196SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120151
- Aircraft time: 33,256 hours, 41,368 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Lt Stab Anti Ice
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, WITH LIGHT ICING CONDITIONS PRESENT, THE OUTBOARD LT STAB FAILED.  APPLIED QRH AND CHANGED TIMERS.  REMAINED FAILED FOR 20 MINUTES, THEN WORKED AGAIN.  RETURNED TO SLC.  REPLACED LEFT OUTBOARD STAB TRIM PRESSURE SWITCH.  OPS CHECK GOOD IAW 30-00-00.  PN OFF 211C117-183  SN OFF V0830A.
